# SDR CA101124001

- Difficulty date: November 1, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Skrsky S92A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB1137
- Condition: Mismanufactured
- Location: Main Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INPUT MODULE S/N: A171-00062 WAS RECEIVED INTO LOCAL SHOP TO CARRY OUT MODIFICATION IAW CSN 92-068. DURING A GENERAL FUNCTION CHECK OF THE UNIT, FOUND THAT THE IFWU WHEN ROTATED WAS ROUGH AND JUMPY WHILE FREEWHEELING, DISASSEMBLY AND FURTHER INSPECTION WAS REQUIRED.  UPON FURTHER INSPECTION OF THE IFWU BEARING SB1137-101 S/N: 07-2263 IT WAS FOUND TO HAVE FALSE BRINELLING ON RACES, AND BEARING SB1074-101 S/N: 10287 WAS ROUGH WHEN ROTATED. BEARING SB1074-101 S/N: 10287 WAS OPENED TO FIND FLATS WORN ON INNER RACE AND OUTER RACES.  INPUT MODULE WAS REMOVED FROM AIRCRAFT 920036.  FOR OEM ACTION SIKORSKY S92 MANUFACTURING TEAM INFORMED THROUGH THE CANADIAN SIKORSKY REPRESENTATIVE.
